# SDR AALA202411013952

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER ADJUSTMENT DIMENSION "A" BETWEEN FINGER AND STRIKER LEVER IS OUT OF LIMITS. ADJUSTED DAMPER AND EMERGENCY OPERATION CYLINDER DIMENSION "A" BETWEEN FINGER AND STRIKER LEVER PER AMM 52-11-14.
